# SDR USAA020300

- Difficulty date: July 30, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 46,973 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRINGER CRACKED .25 INCH, STATION 907, STRINGER 8L-9L AT RIVET.  REMOVED CRACKED AND INSTALLED A REPAIR ANGLE PER TYPICAL REPAIR 53-10-14A.  (M)
